# SDR AALA202404151212

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 9,814 hours, 2,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER R1 SLIDE INSTALLATION COULD NOT GET SLIDE TO ARM. PARTIAL WORK ACCOMPLISHED. ADJUSTED GIRT BAR PER JOB CARD 26L00025011. ARMED AND DISARMED SLIDE NORMALLY.
